# SDR USAA2011032191155

- Difficulty date: March 13, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 39,318 hours, 15,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EEL - LOWER LEFT EMERGENCY LIGHT NEXT TO L-3 DOOR SAYING "EXIT" IS INOP.  RESEATED PUSHED BACK PIN ON LOWER LEFT EMERGENCY LIGHT NEXT TO L-3 DOOR SAYING "EXIT" AS REQUIRED.  OPS CHECK GOOD.
